# SDR MWEA070245

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 57,085 hours, 50,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: SR095200133
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS A CRACK ON THE OUTER PAN RADIUS AT UPPER FORWARD AREA 1.25 INCHES LONG.  FABRICATED AND INSTALLED ANGLE.
